| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 29-32


Deli Wang, Yisheng Song, Xinwen Ma
      Iterative methods for a finite family of nonexpansive mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1409-1417.

Benaicha Slimane
      Bounded solutions for a singular boundary - value problem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1419-1425.

B. K. Spearman, K. S. Williams
      A normal relative integral basis for the normal closure of a pure cubic field over Q(\sqrt{-3})
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1427-1432.

M. Onder, M. Kazaz, H. Kocayigit, Osman Kilic
      B_2-slant helix in Euclidean 4-Space E^4
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1433-1440.

Rongcong Xu, Yonghui Xia
      A note on the oscillation of second-order nonlinear neutral functional differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1441-1450.

B. Belkhatir, A. Kouibia, M. Pasadas, D. Sbibih, A. Zidna
      Geometric continuity C^1G^2 of blending curves
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1451-1460.

S. Latha
      Coefficient inequalities and convolution conditions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1461-1467.

U. Sengul
      On almost b-continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1469-1480.

Ho-Seok Lee, U Jin Choi
      Optimal policies with a loss risk and a higher borrowing rate
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1481-1497.

U. Deger
      Approximation to functions from the classes of \overline\psi - integrals by the Zygmund sums
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1499-1510.

Y. Inaba
      On the inverse of a certain matrix involving binomial coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1511-1516.

F. M. Maalek Ghaini
      A simple algorithm for computing analytic functions of real square matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1517-1528.

M. Fazlollahi
      Extension of quadratic numerical range of block operator matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1529-1534.

J. Moghadari, R. Nekooei
      On the radical of intersection of two submodules
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1535-1550.

N. Subramanian, K. S. Ravichandran, R. Babu
      The semi Orlicz spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1551-1556.

M. Alomari, M. Darus
      Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1557-1567.

M. Alomari, M. Darus
      Refinements of s-Orlicz convex functions in normed linear spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1569-1594.

S. J. Sadjadi, M. Habibian, V. Khaledi
      A multi-objective decision making approach for solving quadratic multiple response surface problems
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1595-1606.

A. Tahmasbi
      A new approach to the numerical solution of linear Volterra integral equations of the second kind
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 29-32, 1607-1610.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |